On Prime Periodic Entire Functions.

Fred Gross; Chang-chan Yang

Mathematische Zeitschrift (1980)

  • Volume: 174, page 43-48
  • ISSN: 0025-5874; 1432-1823

How to cite


Gross, Fred, and Yang, Chang-chan. "On Prime Periodic Entire Functions.." Mathematische Zeitschrift 174 (1980): 43-48. <http://eudml.org/doc/172993>.

author = {Gross, Fred, Yang, Chang-chan},
journal = {Mathematische Zeitschrift},
keywords = {prime periodic entire functions},
pages = {43-48},
title = {On Prime Periodic Entire Functions.},
url = {http://eudml.org/doc/172993},
volume = {174},
year = {1980},

AU - Gross, Fred
AU - Yang, Chang-chan
TI - On Prime Periodic Entire Functions.
JO - Mathematische Zeitschrift
PY - 1980
VL - 174
SP - 43
EP - 48
KW - prime periodic entire functions
UR - http://eudml.org/doc/172993
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.